# SDR CALA2019031500409

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 27,684 hours, 9,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 9119693, R2 DOOR SLIDE DEPLOYED. SERVICE DIFFUCULTY REPORT HAS SUBMITTED FOR THE AFT RIGHT SLIDE DOOR THAT DIDNT DEPLOY...SDF REPORT  1021292 REPACK AND INSTALLED ORIGINAL R-2 DOOR SLIDE ASSEMBLY REF AMM TASK 25-66-01-400-801 & 25-66-01-400-803 FOR INVESTIGATION PURPOSES OF THIS EVENT. REPACKED AND INSTALLED ORIGINAL R-2 DOOR SLIDE ASSEMBLY REF AMM TASK 25-66-01-400-801 & 25-66-01-400-803 FOR INVESTIGATION PURPOSES OF THIS EVENT.  THIS ITEM RII.  PERFORMED CABIN DOOR EVACUATION SLIDE OPERATIONAL CHECK CARD NUMBER 29-2560-1-7800 ON R-2 DOOR. SLIDE FAILED TO DEPLOY. PERFORMED CABIN DOOR EVACUATION SLIDE OPERATIONAL CHECK CARD NUMBER 29-2560-1-7800 ON R-2 DOOR. SLIDE FAILED TO DEPLOY. SEE LOG PAGE # 9132367. FOR SLIDE REPLACENT.
